Alert archive / Indiana / Gale Warnings in 2010
Gale Warning 2, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Jan 28, 2010, 4:24 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2010, 4:24 AM EST (09:24 UTC)
- Expired
- Jan 28, 2010, 3:58 PM EST
- In force
- 12 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
275 WHUS73 KIWX 280924 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 424 AM EST THU JAN 28 2010 LMZ043-046-281730- /O.NEW.KIWX.GL.W.0002.100128T0924Z-100128T2200Z/ /O.EXT.KIWX.SC.Y.0005.000000T0000Z-100129T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 424 AM EST THU JAN 28 2010 ...GALE WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM EST FRIDAY. NORTHWEST WINDS OF 20 TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES CAN BE EXPECTED TODAY. NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS ARE EXPECTED TONIGHT...GRADUALLY DIMINISHING ON FRIDAY. THIS WILL RESULT IN WAVES OF 8 TO 12 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
2 follow-up statements
521 WHUS73 KIWX 281534 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1034 AM EST THU JAN 28 2010 LMZ043-046-282345- /O.CON.KIWX.GL.W.0002.000000T0000Z-100128T2200Z/ /O.EXT.KIWX.SC.Y.0005.000000T0000Z-100129T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1034 AM EST THU JAN 28 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM EST FRIDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. NORTHWEST WINDS OF 20 TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES CAN BE EXPECTED THIS AFTERNOON. NORTHWEST WINDS TO 20 KNOTS ARE EXPECTED TONIGHT...WITH GUSTS TO 30 KNOTS THIS EVENING. WINDS WILL VEER AND DIMINISH ON FRIDAY. WAVES OF 8 TO 12 FEET IN ICE FREE AREAS THIS AFTERNOON WILL GRADUALLY SUBSIDE TO AROUND 4 FEET BY LATE FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
596 WHUS73 KIWX 282058 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 358 PM EST THU JAN 28 2010 LMZ043-046-290500- /O.CAN.KIWX.GL.W.0002.000000T0000Z-100128T2200Z/ /O.CON.KIWX.SC.Y.0005.000000T0000Z-100129T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 358 PM EST THU JAN 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE GALE WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. NORTHWEST WINDS OF 10 TO 20 KNOTS WILL SUPPORT WAVES OF 4 TO 7 FEET IN ICE FREE AREAS THROUGH THE OVERNIGHT BEFORE DIMINISHING EARLY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ARNOTT
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Jan 28, 12:40 AM EST, 3 hours 44 minutes earlier.
Area forecast discussion, Jan 28, 12:40 AM EST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 1240 AM EST THU JAN 28 2010 .AVIATION... SYNOPTIC SNOW IN PROCESS OF ENDING FROM NORTHWEST TO SOUTHEAST EARLY THIS MORNING. EXPECT ANOTHER HOUR OR TWO OF RESTRICTIONS AT KFWA BEFORE SLOW IMPROVEMENT. WINDS WILL BACK NORTHWEST AND ALLOW LAKE EFFECT CLOUDS AND SNOW SHOWERS TO CONTINUE DEVELOPING AND MOVE BACK INTO KSBN OVERNIGHT. PERSISTENT NORTHWEST FLOW THROUGH THE DAY THURSDAY SHOULD LEAD TO PERSISTENT LIGHT SNOW SHOWERS AND FLURRIES WITH OCCASIONAL MVFR HEAVIER SNOW SHOWERS. THIS WILL SIMPLY DEPEND ON WHERE STRONGEST BANDS ORIENT THEMSELVES. HAVE CONTINUED WITH PREVIOUS THINKING OF LOW END VFR OR HIGH MVFR CATEGORIES BUT OCCASIONAL SQUALLS MAY REDUCE THESE DURING THE DAY. INVERSION HEIGHTS REMAIN QUITE LOW...BLO 4KFT BUT SATURATED DGZ MAY ALLOW FOR BRIEF BURSTS OF SNOW WITH STRONG DELTA T VALUES. && .UPDATE... ONE MORE UPDATE LATE THIS EVENING TO BUMP UP SNOW TOTALS GIVEN EFFICIENT DENDRITE PRODUCTION SEEN OVER THE PAST FEW HOURS WITH DEEP DGZ NEARLY PERFECTLY PLACED TO TAKE FULL ADVANTAGE OF MODEST LIFT AND DECENT LLEVEL POSITIVE THETAE ADVECTION AHEAD OF ADVANCING ARCTIC FRONT NOW OVER NORTHWEST ILLINOIS. EXPECT ANOTHER 3-4 HOURS OF SNOW BEFORE THINGS START TO TAPER OFF FROM NORTHWEST TO SOUTHEAST /EXCEPT IN LAKE EFFECT AREAS WHERE EXPANDING RETURNS NOTED OVER CENTRAL MICHIGAN WILL PUSH SOUTH/ GIVEN RECENT REPORTS...BUMPED NORTHERN AREAS UP TO 1-3 INCHES WITH AROUND AN INCH IN THE SOUTH. TWEAKED TEMPS UP A BIT...BUT OTHERWISE...NO MAJOR CHANGES. UPDATED GRIDS/PRODUCTS ARE OUT. && .PREV DISCUSSION... /ISSUED 713 PM EST WED JAN 27 2010/ UPDATE... HAVE UPDATED TO NUDGE SNOW TOTALS UP IN THE NORTHWEST WHERE IWX 88D SHOWS SOME LAKE ENHANCEMENT IN THE SOUTHWESTERLY LLEVEL FLOW...SOMETHING SUGGESTED BY IN HOUSE 12/4KM WRF SIMULATIONS. THIS IS ALSO CONSISTENT WITH NEAR 1 INCH REPORTS ALREADY RECEIVED FROM BERRIEN COUNTY. HAVE ALSO UPDATED POPS AFTER MIDNIGHT TO SHOW A DIMINISHING TREND OUTSIDE OF LOCATIONS IMMEDIATELY DOWNWIND FROM LAKE MICHIGAN. BACK EDGE OF DEEPER MOISTURE IS NOW OVER WESTERN ILLINOIS AND RAPIDLY SPREADING EAST...AND SHOULD ARRIVE AFTER MIDNIGHT. LAKE EFFECT WILL TAKE OVER AFTER THIS WITH T85 COOLING BELOW -15C AFTER 6Z. WILL HOLD ONTO LIKELY POPS IN THE LAKE EFFECT FAVORED AREAS WITH ADDITIONAL LIGHT ACCUMS THROUGH DAYBREAK. WHILE OVER NIGHT LOWS STILL LOOK PRETTY GOOD...EVENING TEMPS WERE ADJUSTED UP GIVEN IMPRESSIVE WARM ADVECTION AHEAD OF APPROACHING ARCTIC FRONT WITH SOUTHERN ZONES NEARING 30F AS OF THIS WRITING. UPDATED GRIDS/PRODUCTS ARE OUT. PREV DISCUSSION... /ISSUED 637 PM EST WED JAN 27 2010/ AVIATION /00Z TAFS/... LIGHT SNOW HAS OVERSPREAD THE REGION AND WILL BRING RESTRICTIONS THROUGH THIS EVENING BEFORE GRADUALLY IMPROVING CONDITIONS WITH LAKE EFFECT SHSN TAKING OVER AFTER ABOUT 06Z. AT SBN...EXPECT IFR VSBYS WITH OCCASIONAL DROPS TO LIFR TO IMPROVE TO GENERALLY MVFR AFTER 06Z. EXPECT MULTIBAND LAKE EFFECT SHSN TO DEVELOP DURING THE 06-12Z TIMEFRAME AND THESE WILL HAVE TO BE WATCHED FOR POSSIBLE IFR VSBY RESTRICTIONS. AT THIS TIME...EXPECT THE LAKE EFFECT SHSN TO GENERALLY BE WEAK AND THEREFORE WILL CONTINUE MVFR VSBYS INTO THE MORNING...WITH IMPROVEMENT TO VFR BY AFTERNOON ON THURSDAY. AT FWA...CONDITIONS SHOULD FARE A LITTLE BETTER WITH LESS LAKE ENHANCEMENT TO THE SNOWFALL THIS EVENING. STILL...OCCASIONAL IFR VSBYS WILL CONTINUE THIS EVENING BEFORE IMPROVING TO MVFR AFTER MIDNIGHT. BY DAYBREAK THURSDAY EXPECT UNRESTRICTED FLURRIES IN THE MORNING TO GIVE WAY TO SCATTERING CLOUDS DURING THE AFTERNOON. SOUTHWEST WINDS AROUND 15KTS THIS EVENING WILL VEER WESTERLY AND INCREASE TO 15G25KTS OVERNIGHT. WINDS WILL FURTHER VEER NORTHWESTERLY 15G25KTS ON THURSDAY. PREV DISCUSSION... /ISSUED 214 PM EST WED JAN 27 2010/ SHORT TERM... ARCTIC BLAST TO BEGIN ARRIVING BY LATER TONIGHT... AFTER SOME STUBBORN AREAS OF LAKE EFFECT FLURRIES AND SNOW SHOWERS THIS MORNING...MANY AREAS HAVE SEEN AT LEAST LIMITED SUNSHINE ALLOWING TEMPS TO WARM INTO THE UPPER TEENS TO LOWER 20S. CLOUDS RAPIDLY ARRIVING FROM THE WEST AHEAD OF AN IMPULSE ASSOCIATED WITH THE VERY PRONOUNCED ARCTIC BLAST DIVING THROUGH THE PLAINS AND WESTERN GREAT LAKES. LIGHT SNOW HAS BEEN EXPANDING ACROSS PORTIONS OF NORTHERN ILLINOIS BACK INTO IOWA WITH VISIBILITIES GENERALLY IN THE 1 TO 3 MILE RANGE. KIWX 88D SHOWS INCREASING RETURNS ACROSS THE WESTERN AREAS BUT SFC OBS INDICATE THIS TO BE VIRGA AT THE MOMENT. 12Z NAM12/9Z SREF SEEM TO HAVE A DECENT HANDLE ON THINGS...BRINGING PRECIP INTO WESTERN AREAS BY LATE AFTERNOON AND CONTINUING INTO THIS EVENING. AGREE WITH OVERNIGHT SHIFT THAT ACCUMS SHOULD GENERALLY BE AROUND AN INCH...ESPECIALLY ACROSS THE NORTHERN HALF OF THE FORECAST AREA WHERE COMBINATION OF BEST LIFT FROM THE WAVE..APPROACHING FRONT AND A BIT OF LAKE CONTRIBUTION MAY ALLOW FOR A BIT OF ENHANCEMENT. 00Z LOCAL ARW MODEL SUGGESTS THINGS COULD WIND DOWN RATHER QUICKLY BY LATE EVENING. AT INCLINED TO AGREE WITH OVERNIGHT SHIFT THAT PRECIP WILL LINGER INTO THE MUCH OF THE NIGHT...LIGHTER IN NATURE. HOWEVER...GIVEN THE SPEED OF THE COLD SURGE AND THE LACK OF PRECIP WITH THE INITIAL PUSH AM CONCERNED THAT AREAS AWAY FROM THE LAKE COULD SEE THINGS END WITH LIMITED POTENTIAL FOR CLEARING VERY LATE TONIGHT INTO THURSDAY. FOR NOW HAVE OPTED TO GO WITH CAT POPS FOR THIS EVENING INTO THE FIRST PART OF THE OVERNIGHT HOURS THEN GO BACK TO LIKELY THROUGH 12Z. NEXT ITEM TO CONSIDER PRECIP WISE IS LAKE EFFECT LATE TONIGHT INTO THURSDAY NIGHT. EXTREME INSTABILITY WILL TAKE SHAPE AS DELTA T'S INCREASE TO AOA 20 C BY THURSDAY MORNING. NW FLOW WILL GIVE A FAVORABLE TRAJECTORY WIND GENERAL FLOW SUGGESTING MULTI BAND SETUP FOR THE AREA. WHILE THIS WOULD HAVE THE POTENTIAL TO BE A HEADLINE EVENT...LIMITING FACTORS ARE SNOW PRODUCTION AREA /DGZ/ BEING QUITE LOW...INVERSION HGTS AOB 5500 FT AND A LOT OF DRY AIR TO ATTEMPT TO ENTRAIN INTO THE AREA. NOW THAT BEING SAID...NUMEROUS LAKE EFFECT BANDS ALREADY ONGOING ACROSS NORTHERN LWR MI IN SW FLOW BUT WITH ENTRAINMENT OF DRIER AIR. ALSO IMPRESSIVE COVERAGE OF SNOWSHOWER BANDS ACROSS LK SUPERIOR FROM COMBINATION OF INSTABILITY AND 2ND COLD FRONT HELPING ENHANCE WHAT LOOKS LIKE A RATHER STOUT WEST TO EAST BAND ACROSS THE SOUTH PART OF THE LAKE...CURVING NORTHWARD INLAND. HAVE KEPT WITH SAME SETUP FOR POPS/SNOWFALL AS ADDED BY OVERNIGHT SHIFT BUT HAVE WENT CONDITIONAL WORDING /NUMEROUS AND SCT/ TO COVER THINGS IN THE MORNING BUT LEFT MORE GENERIC WORDING INTO THURS NGT. STRONGER AND/OR PERSISTENT BANDS COULD DROP LOCAL ACCUMS OF AN INCH OR SO. FINAL...BUT BY NO MEANS LESS SIGNIFICANT...ITEM TO CONSIDER WILL BE THE BITTERLY COLD AIR AND WIND CHILLS. TEMPS WILL FALL OFF LATER TONIGHT BUT SHOULD REBOUND A FEW DEGREES ON THURSDAY AS UPSTREAM OBS SHOW SOME WARMING WITH ABUNDANT SUNSHINE. TAKING THE POTENTIAL LACK OF SUNSHINE IN SOME AREA HAVE KEPT THE RISE ONLY A FEW DEGREES. WIND CHILLS WILL BE IN THE 5 BELOW TO 5 ABOVE RANGE DURING THE DAY THURSDAY. OF CONCERN IS POTENTIAL CRITERIA WIND CHILLS THURS NGT. HAVE CONTINUED DOWNWARD TREND OF LOWS THURS NGT GIVEN EXPECTED SNOW COVER AND AT LEAST PARTLY CLOUDY IF NOT MOSTLY CLEAR SKIES AWAY FROM THE LAKE. LOWS NOW AROUND 10 ABOVE CLOSER TO THE LAKE AND NEAR ZERO REMAINDER OF THE AREA...WITH SOME AREAS LIKELY TO GO BELOW ZERO IF CLEAR SKIES AND LIGHTER WINDS MATERIALIZE. CURRENT GRIDS REFLECT A PERIOD IN SOME AREAS LATE THURS NGT WHERE WIND CHILLS DROP BELOW -10 C. FOR NOW WILL CONTINUE MENTION IN HWO AND ALSO ISSUE A SPS TO COVER THE QUICK BURST OF LGT SNOW FOLLOWED BY COLD WEATHER. LONG TERM FRIDAY THROUGH WEDNESDAY... FRIDAY...SATURDAY... ARCTIC AIRMASS WILL BE FIRMLY ENTRENCHED ACROSS THE GREAT LAKES REGION DURING THE EARLY PART OF THE EXTENDED FORECAST. SURFACE HIGH PRESSURE CENTERED OVER INDIANA/LOWER MI WILL KEEP WINDS LIGHT AND CLOUD COVER TO A MINIMUM...ESPECIALLY AT NIGHT. WITH THE FRESH DEPOSIT OF NEW SNOW...TEMPERATURES ARE LIKELY TO DROP INTO THE SINGLE DIGITS...WITH SUB ZERO READINGS IN SOME LOCATIONS. SUNDAY...MONDAY... THE COLD AIR WILL GRADUALLY RETREAT NORTH AS THE NEXT SYSTEM APPROACHES FROM ACROSS THE NORTHERN PLAINS. WARMER AIR AND AN INCREASE IN MOISTURE WILL LEAD TO INCREASING CLOUD COVER. THE MODELS ARE ALL ADVERTISING A SUBTLE WARMUP SUNDAY/MONDAY AND AS THE TROF / FRONT PUSHES THROUGH EXPECT AN INCREASE IN PRECIPITATION CHANCES LATE MONDAY/TUESDAY. TUESDAY...WEDNESDAY... WARMER AIR IS JUST TO THE SOUTH OF THE CWA AND HAVE INTRODUCED A MIXED PRECIP DURING THE DAY TUESDAY. THIS BLENDS WELL WITH WFO IND...HOWEVER THE EXTENT...LOCATION...AND TYPE OF PRECIP WILL BE HIGHLY DEPENDENT ON THE WARM AIR. THE DEGREE OF WARMUP IN THE GRIDS WAS A BLEND OF PREVIOUS FORECAST AND HPC GUIDANCE...TRENDING MORE TOWARD THE HPC GUIDANCE. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 7 AM EST FRIDAY FOR LMZ043-046. && SHORT TERM...FISHER LONG TERM...LEWIS AVIATION...LASHLEY UPDATE...ARNOTT
Hazardous weather outlook, Jan 27, 8:49 PM EST, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 849 PM EST WED JAN 27 2010 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-290200- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 849 PM EST WED JAN 27 2010 /749 PM CST WED JAN 27 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT LIGHT SNOW WILL CONTINUE THROUGH THE EVENING...GRADUALLY TAPERING TO SNOW SHOWERS AFTER MIDNIGHT. SNOW ACCUMULATIONS OF UP TO TWO INCHES ARE POSSIBLE WITH SLICK TRAVEL LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LAKE EFFECT SNOW SHOWERS THURSDAY WILL PERSIST INTO FRIDAY. THE SNOW SHOULD DIMINISH TO FLURRIES BY FRIDAY EVENING WITH THE HIGHEST AMOUNTS OF 1 TO 3 INCHES EXPECTED OVER FAR SOUTHWEST LOWER MICHIGAN INTO ADJACENT AREAS OF NORTHERN INDIANA. FROM FRIDAY THROUGH SUNDAY MORNING...OVERNIGHT TEMPERATURES IN THE SINGLE DIGITS WITH SUB ZERO WIND CHILLS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-290200- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 849 PM EST WED JAN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH 7 AM FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX ARNOTT
In the hours before
Local storm report, Jan 27, 10:55 PM EST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1055 PM EST WED JAN 27 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1055 PM SNOW BENTON HARBOR 42.12N 86.45W
01/27/2010 M1.7 INCH BERRIEN MI TRAINED SPOTTER
STORM TOTAL
&&
EVENT NUMBER IWX1000172
LASHLEYLocal storm report, Jan 27, 11:06 PM EST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1106 PM EST WED JAN 27 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1105 PM SNOW 3 ESE WHITE PIGEON 41.78N 85.59W
01/27/2010 M3.0 INCH ST. JOSEPH MI TRAINED SPOTTER
STORM TOTAL
&&
EVENT NUMBER IWX1000173
LASHLEYLocal storm report, Jan 28, 1:03 AM EST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
103 AM EST THU JAN 28 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0100 AM SNOW 2 N NORTH WEBSTER 41.36N 85.70W
01/28/2010 M1.9 INCH KOSCIUSKO IN NWS OFFICE
STORM TOTAL
&&
EVENT NUMBER IWX1000174
SKIPPERLocal storm report, Jan 28, 4:07 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
407 AM EST THU JAN 28 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0406 AM SNOW AKRON 41.04N 86.03W
01/28/2010 M2.4 INCH FULTON IN TRAINED SPOTTER
STORM TOTAL
&&
EVENT NUMBER IWX1000175
SKIPPERNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.